RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2019, Volume 22, Issue 5, Pages 55–63 (Mi fpm1834)  

Correlation between $E$-groups and properties of $n$-multiplications on Abelian groups

O. A. Karpov

Moscow State Pedagogical University

Abstract: In this paper, we consider multilinear maps of an Abelian group into itself ($n$-multiplications) and their properties. We obtain equivalent conditions for an Abelian group to be an $E$-group in terms of $n$-multiplications. A correlation between properties of $n$-multiplications on the Abelian group at various $n$ is found.

Full text: PDF file (132 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: O. A. Karpov, “Correlation between $E$-groups and properties of $n$-multiplications on Abelian groups”, Fundam. Prikl. Mat., 22:5 (2019), 55–63

Citation in format AMSBIB
\Bibitem{Kar19}
\by O.~A.~Karpov
\paper Correlation between $E$-groups and properties of $n$-multiplications on Abelian groups
\jour Fundam. Prikl. Mat.
\yr 2019
\vol 22
\issue 5
\pages 55--63
\mathnet{http://mi.mathnet.ru/fpm1834}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1834
  • http://mi.mathnet.ru/eng/fpm/v22/i5/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:11
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020